Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Luvmypug

Going Back on Accutane - 2nd time

Recommended Posts

Together with my dermatogist, we have decided that I need a second course of Accutane. Going to see Derm tomorrow for the initation visit. If memory serves, I can't start until 30 days have passed. I was a little depressed and in a 'woos me' sorta way. But I'm a realist. It is what it is and I'll get past this. I had fantastic results for 4 years. My first course of accutane was in 2007. The biggest side effects were my joint pain. That was tough. I got through it. And I'll get through it again. I plan to take very good care of myself, just like I did with round 1.

OK.. Thanks for listening.

Trish

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×